# SDR ASAA2023090144893

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 68,161 hours, 27,688 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Part time: 12,446 hours, 4,020 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY BETWEEN 60 AND 120 KNOTS ON T/O AND LANDING. GROUNDED - YES. REF AMM 05-51-54 CONDITIONAL INSPECTION TIRE BURST LH NLG TIRE NOTED FOUND PRESSURE @ 200PSI FORWARD E+E BAY DENTED NEAR HANDLE. LH SIDE OF NLG PSEU CONDUIT BRACKETS WIRING AND TUBE BENT. NLG LIGHT ASSY AND TOW PIN ASSY LOOSE. DRAIN MAST FWD RH GEAR WELL INSPECTED NO ENGINE INGESTION OR FLIGHT CONTROL DAMAGE NOTED. 39042 IAN SHICK 09/01/2023. REPLACED TOW FITTING ASSY BOLTS AND NUTS AND INSTALLED TOW FITTING ASSY ON INNER ANGULAR ASSYREF AMM 32-21-14 IAN SHICK 39042. REMOVED TAXI LIGHT ASSY UNBENT CORNER AS REQUIRED RE-INSTALLED TAXI LIGHT ASSY REF AMM 33-45-01 P GARCIA 20465 09/01/2023. WIRE AT LT SIDE CONDUIT WIRE EXPOSED J ELLIOT 07370. REPLACED AIR/GND SENSOR S1014 REF MM 32-09-02, SENSOR BRACKET + CONDUIT TO CONDUIT BOX. SENSOR GAP + OPS CHK GOOD REF SAME MM. 2 EA MIG51A TAGS INSTALLED/REMOVED.
